# SDR 2002FA0000342

- Difficulty date: February 19, 2002
- Submitted: March 13, 2002
- Operation: General aviation
- Aircraft: N79830
- Make and model: Mooney M20E
- Aircraft serial: 494
- Engine: Lyc IO360A1A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 4196001C
- Part serial: 2245
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC MADE GEAR UP LANDING DUE TO FAILURE OF GEAR TO EXTEND EITHER ELEC OR MAN.  FAILURE TO OPERATE ELEC WAS NOT DETERMINED BUT PROBABLY IN AC GEAR CONTROL SYS.  FAILURE TO EXTEND WITH MAN SYS (EMERGENCY) WAS CAUSED BY A STRIPPED GEAR IN MAN DISENGAGE ASSY MOUNTED ON THE GEAR ACT.  WHEN ENGAGEING MAN SYS A LEVER IS MOVED AT DISENGAGE UNIT TO SLIDE FEMALE SPLINED GEAR ONTO SPLINED MALE END OF EXTEN CABLE ALLOWING GEAR TO BE EXTENDED WITH HAND CRANK.  ENGAGE LEVER IN CABIN OR LEVER ON DISENGAGE ASSY WAS LOOSE IT WOULD ALLOW FEMALE GEAR TO PARTIALLY ENGAGE CABLE AND DURING ELEC OP FEMALE GEAR WOULD GRIND AGAINST END OF EXTEN CABLE TO POINT THERE WOULDN`T BE ENOUGH TEETH LEFT FOR EMER SYS TO OP.
